# SDR DALA2024120311402

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Cargo Compartmen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0684962) CORROSION ON FLOOR PANELS OF CARGO COMPARTMENTS NBR: 140DF, 140CF, 140AF, 120DF, 120CF, 140BF, 120BF AND 120AF. FLOOR PANELS 140AF, FLOOR PANEL 140CF, FLOOR PANEL 120DF AND 140BF, FLOOR PANELS 120AF, 120BF AND 120CF, FLOOR PANEL 140DF WERE FABRICATED AND REPLACED PER B737 800 SRM 53-70-53-0I-1 PROCEDURE 1, PER B737 800 SRM 53-60-53-0I-1 PROCEDURE 1 PER B737 800 SRM 53-30-53-0I-1.
